Free shipping from 69,00 € and always free returns

Paracetamol - analgesic medicament 20 tablets 500 mg

4.8
(5)
Productor: Damor
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-26,71%
€3.69
Recommended price €5.04
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Analgesic and antipyretic drug

Indications

Paracetamol 500 mg tablets are indicated for the symptomatic treatment of mild to moderate pain and fever.

Composition

Active ingredients: paracetamol 500 mg. For the full list of excipients.
Excipients: Povidone K-30 (E1201), pre-gelatinized starch (maize), sodium starch glycolate (type A), stearic acid (E570).

Directions for use and Dosage

Adults and children over 15 years:1–2 tablets at a time, up to a maximum of 6 tablets in 24 hours.
Children between 12 and 15 years (40–55 kg body weight):1 tablet at a time, 4–6 tablets in 24 hours.
Children between 9 and 12 years (33–40 kg body weight):1 tablet at a time, 4–6 tablets in 24 hours.
Children between 9 and 12 years (33–40 kg body weight): < ... body weight): 1 tablet at a time, 3–4 tablets in 24 hours. The minimum dosage interval should be 4 hours. Therefore, when pain symptoms recur, administration cannot be repeated before 4 hours have elapsed. 
Alcohol-dependent patients: The maximum dosage of 4 tablets in 24 hours should not be exceeded. 

Method of administration: Swallow the tablets with a sufficient amount of water, or dissolve them in an adequate amount of water, mix well and drink. Repeated administration is permitted, depending on the recurring symptoms (pain).
Start with half a tablet (500 mg) and, if necessary, take 1 tablet (1000 mg); the maximum daily dose is 4 tablets (4000 mg). The minimum dosage interval should be 4 hours. Therefore, when pain symptoms recur, administration cannot be repeated before 4 hours have elapsed. Not to be used in children under 15 years.

Warnings

Prolonged or frequent use is not recommended.
Caution is advised in cases of impaired hepatic and renal function and chronic alcoholism; in these cases, the daily dose should not exceed 2 g.
Single administration of a dose higher than the maximum daily dose for several times may cause serious side effects. can seriously damage the liver.
Although unconsciousness does not occur, a doctor should nevertheless be consulted immediately.

Contraindications

Hypersensitivity to the active substance or to any of the excipients.

Undesirable effects

Few adverse effects occur at therapeutic doses. Adverse events are listed below, divided by system organ class and frequency. Frequencies are defined as: very common (≥1/10), common (≥1/100, <1/10), uncommon (≥1/1000, <1/100), rare (≥1/10,000, <1/1000), very rare (<1/10,000), not known (frequency cannot be estimated from the available data).
Blood and lymphatic system disorders.Rare: agranulocytosis (after prolonged use), thrombocytopenic purpura and haemolytic anaemia.
Immune system disorders.Uncommon: allergic reactions, in particular rash, urticaria and fever.
Hepatobiliary disorders.Doses of paracetamol up to 7.5 mg/kg g (in children doses above 140 mg/kg) can cause liver damage; larger quantities cause irreversible liver necrosis.
Renal and urinary disorders.Very rare: in a single case, after very long-term use and at high doses, interstitial nephritis has been reported.

Pregnancy and breastfeeding

Pregnancy:Epidemiological studies on the oral use of therapeutic doses of paracetamol have shown no harmful effects on pregnancy or on the health of the fetus/newborn. At therapeutic doses, paracetamol can be used during pregnancy.
Breastfeeding:Paracetamol is excreted in small amounts in breast milk. No effects have been demonstrated in breast-fed infants. Paracetamol can be used for short periods during breastfeeding, provided the recommended doses are not exceeded. Caution should be exercised with longer-term use.

Format

20 tablets

Product Code:FRCM117614

Price Trend

This product has been on sale since 02/01/2020

In the last 30 days, the product's lowest price was 3,68 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy